Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have yeast infection, over the counter medicine not helping, taking supplements but still have odor. Treatment?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hey DR. I am trying to ask the question about my yeast infection I been having for te
the last two months the over the counter medications does not work and now I am taking supplements but the yeast infection smell is still with me. Can you help me get to the root of the problem?
Posted Fri, 25 Oct 2013 in Skin Hair and Nails
Answered by Dr. Sree Gouri SR 56 minutes later
Brief Answer:
Treatment after examination

Detailed Answer:
Thanks for the query.
You didn't specify where you had yeast infection.
Better to avoid over the counter medicines.
You have to consult dermatologist once, get examined and with his advice only you have to take the tablets.
Sometimes fungal infection can be associated with other infections.
And you may have to use medicines for few weeks to achieve complete cure.
So better to get examined to find out the exact cause and take treatment accordingly.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor